MathSciNet Relay Station
MathSciNet bibliographic data
MR1082318 (92f:60134) 60J60
Fujita, Takahiko Some asymptotic estimates of transition probability densities for generalized diffusion processes with self-similar speed measures. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 819–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement